Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 30, 2013, 1:13 AM CDT for Black Hawk County, Butler County, Grundy County, Iowa. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2013, 1:13 AM CDT (06:13 UTC)
- Expired
- Apr 30, 2013, 1:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Black Hawk County, IA, Butler County, IA, Grundy County, IA
The radar
The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 10:21 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1784 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
618
WUUS53 KDMX 300613
SVRDMX
IAC013-023-075-300645-
/O.NEW.KDMX.SV.W.0029.130430T0613Z-130430T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
113 AM CDT TUE APR 30 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BLACK HAWK COUNTY IN NORTHEAST IOWA...
SOUTHEASTERN BUTLER COUNTY IN NORTH CENTRAL IOWA...
NORTHERN GRUNDY COUNTY IN CENTRAL IOWA...
* UNTIL 145 AM CDT
* AT 110 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF ELDORA...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
APLINGTON...PARKERSBURG...CEDAR FALLS...SHELL ROCK...HOLLAND...
STOUT...DIKE AND NEW HARTFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4234 9296 4242 9301 4247 9300 4247 9303
4254 9302 4277 9259 4270 9255 4265 9255
4264 9251 4251 9244
TIME...MOT...LOC 0613Z 236DEG 42KT 4247 9292
HAIL...1.00IN
WIND...60MPH
$$
AWB2 follow-up statements
523
WWUS53 KDMX 300627
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
127 AM CDT TUE APR 30 2013
IAC013-023-075-300645-
/O.CON.KDMX.SV.W.0029.000000T0000Z-130430T0645Z/
GRUNDY IA-BLACK HAWK IA-BUTLER IA-
127 AM CDT TUE APR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BUTLER...NORTHWESTERN BLACK HAWK AND NORTHEASTERN GRUNDY COUNTIES
UNTIL 145 AM CDT...
AT 123 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARKERSBURG...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CEDAR FALLS...SHELL ROCK AND NEW HARTFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4238 9285 4258 9293 4277 9259 4270 9255
4264 9255 4264 9251 4251 9244
TIME...MOT...LOC 0627Z 236DEG 42KT 4256 9273
HAIL...1.00IN
WIND...60MPH
$$
AWB648
WWUS53 KDMX 300640
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
140 AM CDT TUE APR 30 2013
IAC013-023-075-300651-
/O.EXP.KDMX.SV.W.0029.000000T0000Z-130430T0645Z/
GRUNDY IA-BLACK HAWK IA-BUTLER IA-
140 AM CDT TUE APR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTLER...
NORTHWESTERN BLACK HAWK AND NORTHEASTERN GRUNDY COUNTIES WILL EXPIRE
AT 145 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 4238 9285 4258 9293 4277 9259 4270 9255
4264 9255 4264 9251 4251 9244
TIME...MOT...LOC 0641Z 236DEG 42KT 4265 9254
$$
AWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:28 AM CDT, 45 minutes earlier.
Area forecast discussion, Apr 30, 12:28 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1228 AM CDT TUE APR 30 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 338 PM CDT MON APR 29 2013 MAIN CONCERN FOR THE OVERNIGHT PERIOD WILL BE THE TIMING AND LOCATION OF ANY CONVECTION. INSTABILITY HAS BEEN ON THE INCREASE THIS AFTERNOON WITH SBCAPES OF 1000 TO 2000 J/KG ACROSS MUCH OF THE CWA...AND EVEN HIGHER VALUES AROUND THE MISSOURI BORDER. THE 850 TO 700 MB CAP LOOKS TO WEAKEN AFTER THE 23-00Z TIME FRAME AS A 925MB MOISTURE PLUME OVER KANSAS AND MISSOURI WORKS NORTHWARD. EXPECTING CONVECTIVE INITIATION IN THE VICINITY OF THE ASSOCIATED THETA-E CONVERGENCE ZONE IN SOUTHWEST IOWA OR SOUTHEAST NEBRASKA...WITH THE CONVECTION TRACKING EAST AND NORTH DURING THE OVERNIGHT. THIRTY TO FORTY KNOTS OF 0-6 KM SHEAR AND A 40 TO 60 KT LLJ BUILDING IN FROM THE SOUTHWEST AFTER 03Z WILL AID IN INTENSIFYING AND MAINTAINING ANY STORMS THAT DO FORM THIS EVENING. BOTH ELEVATED AND SURFACE BASED CONVECTION IS POSSIBLE WITH THE MAIN THREAT FROM THESE STORMS BEING LARGE HAIL AND DAMAGING WIND GUSTS. MANY HIGH RESOLUTION MODELS HAVE BEEN TRENDING THE CONVECTION SLIGHTLY NORTH AND WEST TODAY. THIS HAS ALSO BEEN REFLECTED IN THE UPDATED SPC CONVECTIVE DAY 1 SLIGHT RISK OUTLOOKS. IN GENERAL...LEANED TOWARDS A COMBINATION OF THE EAST NMM AND ARW WRF CORES AND THE 16Z HRRR FOR PLACEMENT OF THE HIGHEST POPS AND QPF AMOUNTS. HEAVY RAINFALL IS POSSIBLE WITH SOME OF THESE STORMS OVER CENTRAL IOWA WITH PWATS EXCEEDING ONE INCH AND LOW LEVEL MIXING RATIOS AROUND 13 G/KG. STATIONARY SURFACE BOUNDARY OVER WEST CENTRAL AND NORTH CENTRAL IOWA WASHED OUT EARLY THIS AFTERNOON...ALLOWING WINDS TO VEER SOUTHWARD AND TEMPERATURES TO RISE BACK INTO THE 70S. THESE SOUTHERLY WINDS WILL INCREASE OVERNIGHT AS THE PRESSURE GRADIENT TIGHTENS IN RESPONSE TO AN APPROACHING NORTHERN PLAINS COLD FRONT. COMBINED WITH DEW POINTS IN THE UPPER 50S TO NEAR 60...EXPECT OVERNIGHT LOWS TO ONLY FALL OFF INTO THE LOW 60S. .LONG TERM.../TUESDAY THROUGH MONDAY/... ISSUED AT 338 PM CDT MON APR 29 2013 I EXPECT SOME ONGOING CONVECTION MAINLY ACROSS THE EAST IN THE MORNING WITH A LULL LATE MORNING. ANOTHER COLD FRONT WILL STRETCH ACROSS CENTRAL IOWA DURING THE DAY ON TUESDAY AND MAKE SLOW ESE PROGRESS. FORECAST SOUNDINGS SHOW A PRETTY STOUT CAP IN PLACE BUT IT QUICKLY ERODES DURING THE MID TO LATE AFTERNOON AND INTO THE EVENING AND THIS IS WHEN I EXPECT THUNDERSTORMS TO BREAK OUT...AHEAD OF THE BOUNDARY. LOOKING AT SHEAR...THERE IS SOME THAT EXISTS ALONG THE BOUNDARY BUT THE BEST SHEAR IS FOUND BEHIND THE BOUNDARY. SOME STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WIND. DURING TUESDAY EVENING ADDITIONAL STORMS COULD DEVELOP BEHIND THE FRONT AS WELL WHERE THE BETTER SHEAR WILL EXIST AND THERE WILL STILL BE SOME INSTABILITY. ON WEDNESDAY THE UPPER TROUGH OUT TO THE WEST WILL DIG SOUTH ON THE LEE SIDE OF THE ROCKIES CREATING QUITE THE TEMPERATURE GRADIENT ACROSS IOWA. ACROSS THE NORTHWEST HALF TO TWO THIRDS OF THE STATE HIGHS WILL ONLY BE IN THE 40S AND 50S WHILE ACROSS THE SOUTHEAST TEMPERATURES WILL BE IN THE 60S TO 70S. THIS TROUGH WILL CONTINUE TO DIG AS IT PLOWS EAST THROUGH THURSDAY. FORECAST SOUNDINGS ON THURSDAY SHOW FALLING TEMPERATURES THROUGHOUT THE AFTERNOON HOURS. IN FACT IT LOOKS LIKE HIGHS WILL LIKELY BE REACHED IN THE MORNING AND THOSE READINGS WILL ONLY BE IN THE 40S. PRETTY DECENT MOISTURE TRANSPORT WILL TAKE PLACE DURING THIS TIME AND PRECIPITATION WILL YIELD SOME PRETTY HIGH QPF VALUES THROUGH THE REMAINDER OF THE WEEK. FORECAST SOUNDINGS SHOW THAT WE WILL BE COLD ENOUGH FOR AT MINIMUM A RAIN/SNOW MIX DURING THE DAY ON THURSDAY. IF YOU BELIEVE THE NAM WE WILL BE COLD ENOUGH FOR ALL SNOW. I HAD A HARD TIME BUYING INTO THAT SOLUTION COMPLETELY BECAUSE FOR THE PAST FEW DAYS THE NAM HAD BEEN OVERDOING THE MOISTURE AND THE COOLING. THIS WILL CERTAINLY BEAR WATCHING BUT I WOULD NOT BE SURPRISED TO SEE SNOW THURSDAY AFTERNOON AND THURSDAY NIGHT. BEYOND THIS PERIOD...THE MODELS CONTINUE TO POORLY HANDLE THE EVOLUTION OF THE CLOSED LOW THAT DEVELOPS OUT OF THE TROUGH. THE EURO LIFTS THIS CLOSED LOW INTO IOWA OVER THE WEEKEND THEN INTO THE GREAT LAKES ON MONDAY WHILE THE GFS AND GEM TAKE THE LOW TO THE SOUTH ACROSS THE SOUTHERN PLAINS. THIS SOLUTION WOULD DRAW DOWN MUCH COLDER AIR ACROSS THE STATE FOR THE WEEKEND. I TRIED TO LEAN COOLER BUT BY SUNDAY FORECAST SOUNDINGS SUPPORT HIGHS IN THE 50S. AT THIS POINT I KEPT 40S NW TO 50S SE ON SATURDAY BUT WE COULD INDEED SEE TEMPS SOME 5 TO 8 DEGREES COOLER THAT WHAT I HAVE GOING. WE WILL NEED TO SEE HOW THAT CLOSED LOW EVOLVES AND SHIFTS ACROSS THE AREA. BEFORE THAT HAPPENS THERE IS JUST TOO MUCH MODEL UNCERTAINTY TO STATE A PREFERENCE. && .AVIATION...30/06Z ISSUED AT 1224 AM CDT TUE APR 30 2013 BAND OF SHOWERS AND THUNDERSTORMS WILL PUSH NE ACROSS THROUGH 12Z AFFECTING NORTHERN SITES KFOD/KALO/KMCW. CEILINGS MAY DROP AT TIMES TO MVFR IN THUNDERSTORMS AND WINDS WILL BE GUSTY. BEHIND STORMS WINDS WILL BE FROM THE SOUTH AND CEILINGS WILL BE VFR. WINDS WILL INCREASE IN THE DAY TUESDAY WITH APPROACHING FRONTAL BOUNDARY. MAY SEE ADDITIONAL THUNDERSTORMS LATE IN AFTERNOON...BUT DO NOT HAVE ENOUGH CONFIDENCE IN COVERAGE TO INCLUDE MENTION AT SITES ATTM. BEHIND BOUNDARY WINDS WILL SHIFT TO THE NORTH LATE IN THE PERIOD. && .HYDROLOGY... ISSUED AT 338 PM CDT MON APR 29 2013 HE MODERATE TO HEAVY RAINFALL EVENT FORECAST IN THE LONG TERM PERIOD OF THE FORECAST MAY RESULT IN SIGNIFICANT WITHIN-BANK RISES ALONG MANY STREAMS AND RIVERS. FLOODING IS ALSO POSSIBLE...ESPECIALLY ALONG THE SMALLER STREAMS AND IN AREAS THAT RECEIVE HEAVIER RAINFALL. AT THIS TIME IT IS DIFFICULT TO PINPOINT SPECIFIC STREAMS OR RIVERS GIVEN THE UNCERTAINTY IN THE RAINFALL FORECAST. THE FORECAST WILL HAVE TO BE MONITORED FOR POTENTIAL IMPACTS ON AREA RIVERS. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKOW LONG TERM...FAB AVIATION...AWB HYDROLOGY...ZOGG
Hazardous weather outlook, Apr 29, 10:26 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1026 PM CDT MON APR 29 2013 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-010330- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 1026 PM CDT MON APR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE THROUGH THE AREA TONIGHT. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL RETURN ON TUESDAY AFTERNOON AND EVENING...AND PERSIST INTO WEDNESDAY ACROSS SOUTHEASTERN IOWA. ON TUESDAY AFTERNOON AND EVENING SOME OF THE STORMS COULD BE STRONG TO SEVERE...WITH LARGE HAIL AND STRONG WIND THE PRIMARY THREATS. HEAVY RAIN WILL BE POSSIBLE WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Apr 29, 11:09 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
1109 PM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL KANAWHA 42.93N 93.79W
04/29/2013 E1.25 INCH HANCOCK IA BROADCAST MEDIA
REPORT FORWARDED BY KIMT TV.
&&
BFLocal storm report, Apr 29, 11:22 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1122 PM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 9 N JEFFERSON 42.15N 94.38W
04/29/2013 E1.75 INCH GREENE IA TRAINED SPOTTER
ON HIGHWAY 4
&&
BFLocal storm report, Apr 29, 11:29 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1129 PM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 3 NW PATON 42.19N 94.30W
04/29/2013 E1.50 INCH GREENE IA TRAINED SPOTTER
&&
BFSpecial weather statement, Apr 29, 11:42 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1142 PM CDT MON APR 29 2013 IAZ036-037-047-048-300845- HAMILTON-HARDIN-BOONE-STORY- INCLUDING THE CITIES OF...WEBSTER CITY...ELDORA...BOONE...AMES 1142 PM CDT MON APR 29 2013 ...HEAVY RAINFALL RATES MAY RESULT IN LOCALIZED FLOODING... A BAND OF THUNDERSTORMS PRODUCING HEAVY RAINFALL RATES AND TOTAL AMOUNTS OF NEAR TO 1.5 INCHES OF RAIN HAS MOVED ACROSS NORTHERN BOONE AND STORY COUNTIES...INTO SOUTHERN HAMILTON AND HARDIN COUNTIES. LOCALIZED AREAS OF FLOODING ARE POSSIBLE IN LOW LYING AREAS AND COMMON WATER CROSSINGS. THE THREAT IS GREATEST IN THE NORTHERN PORTIONS OF BOONE AND STORY COUNTIES...AS WELL AS HARDIN AND HAMILTON COUNTIES AS THE STORMS PUSH NORTHEAST. THE STORMS ARE MOVING QUICKLY...AND THE THREAT WILL CONTINUE TO DIMINISH IN THE EARLY MORNING HOURS AFTER STORMS HAVE PASSED...UNLESS ADDITIONAL RAINS FALL. AWB
Local storm report, Apr 29, 11:55 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1155 PM CDT MON APR 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 3 N WOOLSTOCK 42.61N 93.84W
04/29/2013 E1.25 INCH WRIGHT IA PUBLIC
HAIL LASTED 10 MINUTES. RECEIVED VIA TWITTER
&&
MS APR 13Local storm report, Apr 30, 12:21 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1221 AM CDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM HAIL 3 ESE ELLSWORTH 42.30N 93.53W
04/30/2013 E0.75 INCH HAMILTON IA TRAINED SPOTTER
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Wright | 54 min |
| Apr 29, 10:07 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 53 min |
| Apr 29, 10:57 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story | 48 min |
| Apr 29, 11:00 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Webster | 45 min |
| Apr 29, 11:02 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 28 min |
| Apr 29, 11:08 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 37 min |
| Apr 29, 11:33 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hamilton, Hardin, Story | 57 min |
| Apr 29, 11:44 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Hamilton, Story | 31 min |
| Apr 30, 12:18 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 57 min |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 49 min |
| Apr 30, 12:29 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy | 46 min |
| Apr 30, 12:37 AM CDT | Severe Thunderstorm Warning | DMX | Wright | 38 min |
| Apr 30, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Wright | 52 min |
| Apr 30, 1:58 AM CDT | Severe Thunderstorm Warning | DMX | Bremer, Butler | 32 min |
| Apr 30, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 63 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.